# SDR FDEA201105221929

- Difficulty date: May 22, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E BOX RIB LOWER CORNER BOTH SIDE GOT CRACKS BETWEEN NR 5 AND NR 6 SPOILER.  REMOVED THE CRACKED BOX RIBS IAW SRM 51-40-21. REPLACED THE RIBS WITH NEW PARTS BY FASTENERS IAW SRM 51-72-10 AND 51-40-21. THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
